# SDR CALA2025101410053

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 81,223 hours, 34,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Clogged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN AND FLIGHT DECKHAVE STRONG ODOR OF POSSIBLE TOXIC FUMES FOUND THAT THE SMELL WAS FROM THE APU BLEED. REPLACED BOTH RECIRCULATION FILTER CARTRIDGE REF AMM 21-21-41. RAN BOTH ENGINES FOR PACK BURN OFF AND REPLACED BOTH FILTERS AGAIN. SMELL NO LONGER PRESENT.   APU BLEED SYSTEM PLACED ON MEL REF LOGPAGE 6599602
